# SDR QXEA9700162

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tanks
- Condition: Contaminated
- Location: Main Fuel Tanks
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HAD TO CONTINUALLY INCREASE NR 1 ENGINE POWER LEVER POSITION TO MAINTAIN TORQUE. AT LEVEL OFF AT 19,000 FEET, THE POWER LEVER SPLIT WAS AT LEAST 3 WITH MATCHED TORQUES.  RETURNED TO GEG, WITH THE ECU IN MANUAL INSPECTED MODE. INSPECTED AND FOUND DEBRIS IN NR 1 AND NR 2 HP/LP FILTERS, CONTAMINATED LT AND RT AUX PUMP ELEMENT.  DEFUELED AND SUMPED MAIN TANKS, BLEW OUT VENT LINE.  REPLACED 1 AND 2 BOOST PUMPS, 1 AND 2 JET PUMPS, 1 AND 2 HMU, 1 AND 2 FUEL PUMPS, 1 AND 2 FUEL HEATERS, 1 AND 2 HP/LP FILTERS, 1 AND 2 FUEL NOZZLES, AND ALL FLOW DIVIDERS, OPERATIONAL AND TEST FLIGHT OF AIRCRAFT CHECKS GOOD.
